# SDR DALA2017121508635

- Difficulty date: April 24, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 5655 STRIKE ON FUSELAGE STA 600 FWD OF UPPER BEACON. CORRECTIVE ACTION:  REPAIRED PER B757 SRM. REMOVED BLIND FASTENER BETWEEN STA 540 TO STA 560 AND AND STR 1R AND 2R. PERFORMED HFEC OF FASTENER HOLES PER B757 SRM. (2989763)
